MDJunction - People Helping People
 
Ask a Question
05/07/2012 07:26 PM

Feelin like crap tonight

mandieo
 
Posts: 1057
Member

Im havin palpitations and nausea and trouble breathing. I really think I'm havin a rough time getting on this Zoloft. I heard that symptoms could be intensified at first and I just need to stick with it . But I'm feelin so low and defeated right now. I need my forum friends to bring me up. I really do.
Reply

05/07/2012 07:27 PM
mandieo
 
Posts: 1057
Member

Oh I left out the lovely chest pains that always go along.Sad

05/07/2012 08:10 PM
mamatrixie
mamatrixie  
Posts: 371
Member

mandieo, i'm sorry to hear that you're struggling. i wish i could reach through this computer and give you a for real hug. you are a caring, awesome person and you will get through this because you deserve it. Hugs ().

05/07/2012 08:26 PM
mandieo
 
Posts: 1057
Member

well thanks mamatrixie, i really could use all the hugs i can get! and youre right, i will make it through this. i just wish i had your strength in tackling this disorder. love to ya

05/07/2012 09:12 PM
IDoNotKnow
IDoNotKnow  
Posts: 23923
VIP Member

(((MANDIEO)))

(((GENTLE HUGS)))

We care a great deal for you.

You will make it through this.

(((MANDIEO)))


05/08/2012 07:52 AM
mandieo
 
Posts: 1057
Member

Thanks idnk , today is a contiuation of last night . I'm just so tired of feeling this way. Always tense, heart Always racing, chest pains, feeling like I can't breathe. Fearful of everything. Something's gotta give

05/08/2012 08:07 AM
Rflattsfan78
Rflattsfan78  
Posts: 607
Member

Mandieo, I'm oh so familiar with how Zoloft and other SSRIs make you feel when we are first getting on them. How long has it been since you started the Zoloft? I think you said you take Ativan too? Is that helping to quell some of the start up anxiety caused by the Zoloft? Usually after 2-3 weeks things should settle down a bit, but every person is different. I hope you feel better soon. We are here for ya!

05/08/2012 08:11 AM
mandieo
 
Posts: 1057
Member

Thanks rflatts. I actually just started the Zoloft on sat. The Ativan is helping a bit but together the two meds are making me so dizzy so I'm opting off the Ativan until my psychiatry appt on Monday . I really feel like I'm gonna have an arythmia and die . Sorry it's just the fear I have. I hope you're right and that this medicine eventually helps me
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved